# SDR CA130911017

- Difficulty date: September 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6T3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN) JUST AFTER TAKEOFF, THE PILOT ELECTED TO PERFORM AN ENGINE SHUTDOWN.  THE REASON OF THE FORCED ENGINE SHUTDOWN IS UNKNOWN.
